# SDR IPXA2025060864761

- Difficulty date: May 13, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 76,080 hours, 17,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA72183
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME INSIDE FWD AVI BAY BETWEEN STA Y440 TO Y449 IN BILGE AREA ATA53-10. NSTALLED ALL REPAIR PARTS -1 FRAME SECTION, 2EA -2 SPLICE ANGLES, 2EA -3 SPLICE ANGLES, 2EA INTERCOSTALS, 2EA STRAPS, 2EA INTERCOSTAL CLIPS AND 2EA INTERCOSTAL ANGLES REF. EA# 011-5310-01-B0492 REV P1 FIG 2. STEP #16.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH EO-93997-REQ1 AND VT-SAA EA 011-5310-01-B0492 REV IR.
